# SDR DHL2004745512

- Difficulty date: July 3, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DESCREPANCIES WERE NOTED; RT "F-N" WINDOW POST CROCK INDICATION AT POINT N MOST OB BOLT HOLE TOP FRAME WINDOW NR 5 MARKED NDT X-RAY FINDING.  INSTALLED RT WINDOW POST REPAIR KIT PN65635282-8 PO NR 427441 IAW S/B 727-53-0086 REV 11 PART NR.
